Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2013, 5:56 PM MDT for Laramie County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2013, 5:56 PM MDT (23:56 UTC)
- Expired
- Jun 3, 2013, 6:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 35 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4856 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996 WUUS55 KCYS 032356 SVRCYS WYC021-040030- /O.NEW.KCYS.SV.W.0041.130603T2356Z-130604T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 556 PM MDT MON JUN 3 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 630 PM MDT * AT 554 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NORTH CHEYENNE TO 11 MILES SOUTHWEST OF HILLSDALE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... HILLSDALE AND BURNS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 366 AND 397. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4146 10423 4108 10411 4106 10471 4128 10480 TIME...MOT...LOC 2356Z 256DEG 40KT 4129 10463 4109 10456 HAIL...<.75IN WIND...60MPH $$ MAZUR
3 follow-up statements
795 WWUS55 KCYS 040007 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 607 PM MDT MON JUN 3 2013 WYC021-040030- /O.CON.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/ LARAMIE WY- 607 PM MDT MON JUN 3 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARAMIE COUNTY UNTIL 630 PM MDT... AT 603 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HILLSDALE TO 9 MILES SOUTH OF HILLSDALE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4128 10469 4146 10423 4108 10411 4106 10461 TIME...MOT...LOC 0005Z 256DEG 40KT 4129 10453 4109 10446 HAIL...<.75IN WIND...60MPH $$ MAZUR
439 WWUS55 KCYS 040018 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 618 PM MDT MON JUN 3 2013 WYC021-040030- /O.CON.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/ LARAMIE WY- 618 PM MDT MON JUN 3 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL LARAMIE COUNTY UNTIL 630 PM MDT... AT 616 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM HILLSDALE TO 5 MILES NORTH OF CARPENTER...AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4109 10443 4125 10451 4137 10420 4110 10412 TIME...MOT...LOC 0018Z 259DEG 31KT 4126 10439 4111 10434 HAIL...<.75IN WIND...60MPH $$
500 WWUS55 KCYS 040027 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 627 PM MDT MON JUN 3 2013 WYC021-040036- /O.EXP.KCYS.SV.W.0041.000000T0000Z-130604T0030Z/ LARAMIE WY- 627 PM MDT MON JUN 3 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE COUNTY WILL EXPIRE AT 630 PM MDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4109 10443 4125 10451 4137 10420 4110 10412 TIME...MOT...LOC 0026Z 259DEG 31KT 4126 10429 4111 10425 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:37 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 3, 5:37 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 537 PM MDT MON JUN 3 2013 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 408 PM MDT MON JUN 3 2013 WATER VAPOR SATELLITE IMAGERY SHOWS A POTENT UPPER-LEVEL SHORTWAVE ROTATING EASTWARD INTO THE WESTERN DAKOTAS THIS AFTN. THIS FEATURE HAS DRIVEN AN ASSOCIATED COLD FRONT INTO THE WESTERN NE PANHANDLE TODAY WITH STRONG WEST WINDS DEVELOPING IN ITS WAKE. MIXING HAS BECOME VERY WELL PRONOUNCED WITH LAPS SOUNDINGS EXHIBITING DRY ADIABATIC PROFILES UP TO AROUND 500 MILLIBARS. VERTICAL X-SECTIONS ON BOTH THE GFS AND NAM STILL SHOW WINDS APPROACHING 50 KTS JUST ABOVE THE TOP OF THE MIXED LAYER...AND THIS HAS SHOWN WITH HIGHWAY OBS NEAR ARLINGTON REPORTING WIND GUSTS TO AROUND 55 MPH OVER THE LAST FEW HOURS. LLVL GRADIENTS ARE STILL NOT OPTIMAL FOR CRITERIA GUSTS...BUT CANNOT ENTIRELY RULE OUT A WIND GUST TO 58 MPH THROUGH EARLY EVE ESPECIALLY WITH GAP ENHANCEMENTS. SFC PRESSURE GRADIENT WEAKENS CONSIDERABLY FROM WEST TO EAST AS THE FRONT MOVES ACROSS THE CENTRAL PLAINS...AND AS SUCH WOULD EXPECT WINDS TO DIMINISH. AFTN VISIBLE SATELLITE IMAGERY SHOWS A CUMULUS FIELD TAKING SHAPE ALONG I80 FROM SOUTHEAST WY INTO THE SOUTHERN PANHANDLE. THE BEST LLVL CONVERGENCE IS PRESENT MAINLY EAST OF A SIDNEY TO CHADRON LINE...SO ANY CONVECTIVE THREAT THIS AFTERNOON SHOULD BE QUITE LIMITED ACROSS OUR CWA THIS AFTN AND EVE. NONETHELESS...WILL MAINTAIN SLIGHT CHANCE POPS ACROSS THOSE AREAS AS SOME ECHOS ARE ALREADY SHOWING UP ON AREA RADARS. SPC MESOANALYSIS SHOWS ONLY VERY MODEST INSTABILITY WITH SBCAPES APPROACHING 500 J/KG...THUS LIMITING ANY SEVERE THREAT. THE VERY DRY BOUNDARY LAYER AND INVERTED-V LOOK TO SOUNDINGS SUGGESTS THE MAIN HAZARD FROM ANY THUNDERSTORMS THROUGH EARLY EVE WOULD BE GUSTY OUTFLOW WINDS. HIGH PRESSURE WILL BUILD SOUTH INTO THE NORTHERN HIGH PLAINS ON TUESDAY WITH COOL/MOIST UPSLOPE FLOW DEVELOPING ALONG AND EAST OF THE LARAMIE RANGE. THE MODELS SHOW 700 MILLIBAR TEMPERATURES SOME 6 DEG C COOLER THAN TODAY...WHICH COMBINED WITH WIDESPREAD LLVL CUMULUS SHOULD LIMIT AFTN HIGHS TO THE UPPER 60S AND LOWER 70S. UPSLOPE DRIVEN SHOWERS AND TSTMS SHOULD SLOWLY INCREASE IN COVERAGE DURING THE EARLY AFTN...BUT WILL SPREAD ONTO THE PLAINS OF SOUTHEAST WY AND WESTERN NE DURING THE EVENING AND OVERNIGHT AS MOISTURE INCREASES AHEAD OF ANOTHER WEAK SHORTWAVE. GIVEN THE COOLER AIRMASS...INSTABILITY WILL BE WEAK AT BEST SO WOULD NOT EXPECT ANYTHING TO BE PARTICULARLY STRONG. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 408 PM MDT MON JUN 3 2013 WEAK SHORTWAVE WILL BE MOVING ACROSS THE REGION ON WED. WEAK CONVERGENCE ALONG THE SOUTHERN LARAMIE RANGE COULD TRIGGER A FEW SHOWERS...HOWEVER INSTABILITY AND MOISTURE IS QUITE LIMITED. ANOTHER COOL DAY WITH 700MB TEMPS AROUND 3-5C. WEAK UPSLOPE OVER THE PLAINS CONTINUES ON THURSDAY BUT HEIGHTS AND LLVL THICKNESSES WILL RISE...RESULTING IN WARMER TEMPS. A STRONGER SHORTWAVE MOVES TO THE NORTH OF THE CWA ON FRIDAY AND MAY CAUSE THE BEST CHANCE OF WIDESPREAD SHOWERS AND TSTMS. THE GFS HAS THE SFC TROUGH ALONG THE WY-NE BORDER IN THE AFTN WITH 1250-1500 J/KG OF CAPE ACROSS MOST OF THE PANHANDLE. WITH GOOD DEEP LAYER SHEAR ALSO A FEW SEVERE STORMS WOULD BE POSSIBLE SHOULD THIS VERIFY. THE REMAINDER OF THE EXTENDED WILL FEATURE NORTHWESTERLY FLOW ALOFT AND SEASONAL TO SLIGHTLY ABOVE NORMAL TEMPS. THE LLVL MOISTURE OVER THE PLAINS SHOULD RESULT IN WEAK CAPE (500-750 J/KG) BOTH SATURDAY AND SUNDAY AFTN FOR SOME ISOLATED THUNDER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 531 PM MDT MON JUN 3 2013 THROUGH 02Z...ISOLATED SHOWERS AND THUNDERSTORMS PRODUCING WIND GUSTS TO 45 KNOTS...SOUTH OF A LARAMIE TO SCOTTSBLUFF LINE. COLD FRONTAL PASSAGE TONIGHT WITH WINDS BECOMING NORTH AND NORTHEAST. VFR PREVAILS. AFTER 21Z TUESDAY...ISOLATED SHOWERS AND THUNDERSTORMS PRODUCING GUSTY AND ERRATIC WINDS...OTHERWISE VFR. && .FIRE WEATHER... ISSUED AT 408 PM MDT MON JUN 3 2013 STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH EARLY EVENING AS A COLD FRONT MOVES EAST INTO WESTERN NE. LATE AFTN RELATIVE HUMIDITY VALUES WILL BE AS LOW AS 10 PERCENT OVER SE WY...CREATING ELEVATED FIRE WEATHER CONDITIONS. SHOWERS AND THUNDERSTORMS WITH GUSTY AND ERRATIC WINDS WILL BE POSSIBLE THROUGH THIS EVENING. TUESDAY WILL BE COOLER WITH MOIST NORTHEASTERLY FLOW. THE BEST CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL BE TUESDAY NIGHT INTO WEDNESDAY ALONG AND EAST OF THE LARAMIE RANGE. DRY CONDITIONS SHOULD PREVAIL ELSEWHERE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAMMER LONG TERM...FINCH AVIATION...RUBIN FIRE WEATHER...HAMMER
Hazardous weather outlook, Jun 3, 3:54 PM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 354 PM MDT MON JUN 3 2013 WYZ101>119-042200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 354 PM MDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST WINDS MAY GUST AS HIGH AS 55 MPH THROUGH EARLY EVENING AS A STRONG COLD FRONT MOVES ACROSS THE AREA. THE WIND PRONE AREAS OF SOUTHEAST WYOMING WILL LIKELY SEE THE STRONGEST WINDS...INCLUDING THE INTERSTATE 80 SUMMIT AS WELL AS THE ARLINGTON AND BORDEAUX AREAS. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE GUSTY WINDS TO 50 MPH. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS AREAS ALONG AND EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING ON TUESDAY AFTERNOON INTO TUESDAY EVENING. OTHERWISE...THERE IS A BETTER CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW THROUGH LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-042200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 354 PM MDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON. THE PRIMARY THREAT FROM THIS ACTIVITY WILL BE GUSTY WINDS TO 50 MPH. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR LATE DAY THUNDERSTORMS TUESDAY THROUGH FRIDAY. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW THROUGH LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 3, 5:03 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 503 PM MDT MON JUN 3 2013 WYZ110-040115- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 503 PM MDT MON JUN 3 2013 ...STRONG WINDS ALONG INTERSTATE 80 NEAR ARLINGTON... WEST WINDS WILL CONTINUE TO GUST AS HIGH AS 55 MPH ALONG INTERSTATE 80 NEAR ARLINGTON THROUGH EARLY EVENING. IN PARTICULAR...THE STRONGEST WINDS WILL BE NEAR HALLECK RIDGE AT MILE MARKER 252. THOSE PLANNING ON TRAVELING THROUGH THIS AREA SHOULD USE CAUTION OR EVEN DELAY TRAVEL...ESPECIALLY IF DRIVING HIGH PROFILE VEHICLES OR LIGHT TRAILERS. THE WINDS ARE EXPECTED TO DIMINISH THIS EVENING. RJM
Special weather statement, Jun 3, 5:17 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 517 PM MDT MON JUN 3 2013 WYZ116>118-040000- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 517 PM MDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 600 PM MDT... AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANITE SPRINGS RESERVOIR TO 7 MILES SOUTH OF CRYSTAL LAKE CAMPGROUND...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHEYENNE... FEDERAL... WARREN AF BASE... FRONTIER PARK... NORTH CHEYENNE... SOUTH GREELEY HIGHWAY... FOX FARM-COLLEGE... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND 376. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 9. && LAT...LON 4141 10459 4108 10453 4103 10525 4124 10528 TIME...MOT...LOC 2317Z 259DEG 38KT 4122 10517 4106 10515 MAZUR
Local storm report, Jun 3, 5:39 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 4 W CHEYENNE 41.15N 104.87W
06/03/2013 M66 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
BCHAPMANLocal storm report, Jun 3, 5:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 3 W CHEYENNE 41.15N 104.85W
06/03/2013 M76 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
BCHAPMANLocal storm report, Jun 3, 5:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 12 SSE HORSE CREEK 41.25N 105.09W
06/03/2013 M77 MPH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 3, 5:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST CHEYENNE 41.15N 104.79W
06/03/2013 M60.00 MPH LARAMIE WY ASOS
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 5:17 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 3, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 34 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.